Trudy Moskovskogo Matematicheskogo Obshchestva
General information
Latest issue
Impact factor
Journal history

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Tr. Mosk. Mat. Obs.:

Personal entry:
Save password
Forgotten password?

Tr. Mosk. Mat. Obs., 1963, Volume 12, Pages 3–52 (Mi mmo137)  

This article is cited in 43 scientific papers (total in 44 papers)

On the stability of a center for time-periodic perturbations

V. K. Mel'nikov

Full text: PDF file (7304 kB)

Bibliographic databases:
Received: 05.02.1961

Citation: V. K. Mel'nikov, “On the stability of a center for time-periodic perturbations”, Tr. Mosk. Mat. Obs., 12, 1963, 3–52

Citation in format AMSBIB
\by V.~K.~Mel'nikov
\paper On the stability of a center for time-periodic perturbations
\serial Tr. Mosk. Mat. Obs.
\yr 1963
\vol 12
\pages 3--52

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Bruno, “Instability in a Hamiltonian system and the distribution of asteroids”, Math. USSR-Sb., 12:2 (1970), 271–312  mathnet  crossref  mathscinet  zmath
    2. S. L. Ziglin, “Splitting of the separatrices and the nonexistence of first integrals in systems of differential equations of Hamiltonian type with two degrees of freedom”, Math. USSR-Izv., 31:2 (1988), 407–421  mathnet  crossref  mathscinet  zmath
    3. D. M. Vavriv, V. B. Ryabov, “Running Lyapunov exponents and the conditions for the occurrence of chaos”, Comput. Math. Math. Phys., 32:9 (1992), 1259–1269  mathnet  mathscinet  zmath  isi
    4. V. S. Medvedev, E. L. Fedorov, “On dynamical systems close to Hamiltonian with separatrix loops of a saddle”, Russian Acad. Sci. Sb. Math., 83:1 (1995), 79–91  mathnet  crossref  mathscinet  zmath  isi
    5. V. M. Rotos, “Homoclinic Orbits for a Perturbed Lattice Modified KdV Equation”, Theoret. and Math. Phys., 134:1 (2003), 117–127  mathnet  crossref  crossref  mathscinet  isi
    6. B. R. Andrievsky, A. L. Fradkov, “Control of Chaos: Methods and Applications. I. Methods”, Autom. Remote Control, 64:5 (2003), 673–713  mathnet  crossref  mathscinet  zmath  isi
    7. A. I. Neishtadt, “Capture into Resonance and Scattering on Resonances in Two-Frequency Systems”, Proc. Steklov Inst. Math., 250 (2005), 183–203  mathnet  mathscinet  zmath
    8. K. V. Koshel', S. V. Prants, “Chaotic advection in the ocean”, Phys. Usp., 49:11 (2006), 1151–1178  mathnet  crossref  crossref  adsnasa  isi
    9. A. Yu. Kolesov, E. F. Mishchenko, N. Kh. Rozov, “Buffer phenomenon in systems close to two-dimensional Hamiltonian ones”, Proc. Steklov Inst. Math. (Suppl.), 253, suppl. 1 (2006), S117–S150  mathnet  crossref  mathscinet  zmath  elib
    10. A. Yu. Loskutov, “Dynamical chaos: systems of classical mechanics”, Phys. Usp., 50:9 (2007), 939–964  mathnet  crossref  crossref  adsnasa  isi  elib
    11. M. Bobieński, H. Żołądek, “A counterexample to a multidimensional version of the weakened Hilbert's 16th problem”, Mosc. Math. J., 7:1 (2007), 1–20  mathnet  crossref  mathscinet  zmath
    12. N. E. Kulagin, L. M. Lerman, T. G. Shmakova, “Fronts, traveling fronts, and their stability in the generalized Swift–Hohenberg equation”, Comput. Math. Math. Phys., 48:4 (2008), 659–676  mathnet  crossref  mathscinet  zmath  isi
    13. L. A. Kalyakin, “Asymptotic analysis of autoresonance models”, Russian Math. Surveys, 63:5 (2008), 791–857  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    14. V. S. Aslanov, B. V. Ivanov, “Khaoticheskoe dvizhenie nelineinoi sistemy”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 8:4 (2008), 38–43  mathnet  crossref
    15. V. N. Tkhai, “On models structurally stable in periodic motion”, Autom. Remote Control, 70:9 (2009), 1584–1589  mathnet  crossref  mathscinet  zmath  isi
    16. R. E. Kondrashov, A. D. Morozov, “K issledovaniyu rezonansov v sisteme dvukh uravnenii Dyuffinga–Van der Polya”, Nelineinaya dinam., 6:2 (2010), 241–254  mathnet  elib
    17. S. A. Korolev, A. D. Morozov, “O periodicheskikh vozmuscheniyakh avtokolebatelnykh mayatnikovykh uravnenii”, Nelineinaya dinam., 6:1 (2010), 79–89  mathnet  elib
    18. Tkhai V.N., “The Period on a Family of Non-Linear Oscillations and Periodic Motions of a Perturbed System at a Critical Point of the Family”, Pmm-J. Appl. Math. Mech., 74:5 (2010), 579–586  crossref  mathscinet  isi
    19. V. N. Tkhai, “Oscillations and stability in quasiautonomous system. II. Critical point of the one-parameter family of periodic motions”, Autom. Remote Control, 72:7 (2011), 1450–1457  mathnet  crossref  mathscinet  zmath  isi
    20. Aslanov V.S., “Kolebaniya sputnika s vertikalnym uprugim trosom na orbite”, Izvestiya rossiiskoi akademii nauk. mekhanika tverdogo tela, 2011, no. 5, 3–15  elib
    21. Makarenkov O., Malaguti L., Nistri P., “On the Behavior of Periodic Solutions of Planar Autonomous Hamiltonian Systems with Multivalued Periodic Perturbations”, Z. Anal. ihre. Anwend., 30:2 (2011), 129–144  crossref  mathscinet  zmath  isi  elib
    22. D. A. Losyakova, “Khaoticheskoe dvizhenie volchka so smeschennym tsentrom mass”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 12:2 (2012), 90–95  mathnet  crossref  elib
    23. Aslanov V.S., Ledkov A.S., “Khaoticheskie kolebaniya ka c uprugim radialno orientirovannym trosom”, Kosmicheskie issledovaniya, 50:2 (2012), 194–194  elib
    24. O. M. Kiselev, “Oscillations near a separatrix in the Duffing equation”, Proc. Steklov Inst. Math. (Suppl.), 281, suppl. 1 (2013), 82–94  mathnet  crossref  isi  elib
    25. I. N. Barabanov, V. N. Tkhai, “Quasi-Autonomous Systems: Oscillations, Stability, and Stabilization in the Regular Point of the Family of Periodic Solutions”, Autom. Remote Control, 74:8 (2013), 1257–1268  mathnet  crossref  isi  elib  elib
    26. A. I. Neishtadt, “Averaging, passage through resonances, and capture into resonance in two-frequency systems”, Russian Math. Surveys, 69:5 (2014), 771–843  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    27. Amadeu Delshams, Marina Gonchenko, Pere Gutiérrez, “Continuation of the Exponentially Small Transversality for the Splitting of Separatrices to a Whiskered Torus with Silver Ratio”, Regul. Chaotic Dyn., 19:6 (2014), 663–680  mathnet  crossref  mathscinet  zmath
    28. O. G. Bakunin, “Stochastic instability and turbulent transport. Characteristic scales, increments, and diffusion coefficients”, Phys. Usp., 58:3 (2015), 252–285  mathnet  crossref  crossref  adsnasa  isi  elib
    29. Trans. Moscow Math. Soc., 76:2 (2015), 271–299  mathnet  crossref  elib
    30. O. S. Kostromina, “K issledovaniyu bifurkatsionnykh i khaoticheskikh yavlenii v sisteme s gomoklinicheskoi «vosmerkoi»”, Nelineinaya dinam., 12:1 (2016), 31–52  mathnet
    31. Hildeberto E. Cabral, Tiago de A. Amorim, “Subharmonic Solutions of a Pendulum Under Vertical Anharmonic Oscillations of the Point of Suspension”, Regul. Chaotic Dyn., 22:7 (2017), 782–791  mathnet  crossref
    32. O. G. Bakunin, “Quasilinear theory of plasma turbulence. Origins, ideas, and evolution of the method”, Phys. Usp., 61:1 (2018), 52–83  mathnet  crossref  crossref  adsnasa  isi  elib
    33. N. I. Makarenko, Z. V. Makridin, “Periodic oscillations and waves in nonlinear weakly coupled dispersive systems”, Proc. Steklov Inst. Math., 300 (2018), 149–158  mathnet  crossref  crossref  mathscinet  isi  elib
    34. A. D. Morozov, K. E. Morozov, “On Synchronization of Quasiperiodic Oscillations”, Nelin. Dinam., 14:3 (2018), 367–376  mathnet  crossref  elib
    35. A. D. Morozov, K. E. Morozov, “Global Dynamics of Systems Close to Hamiltonian Ones Under Nonconservative Quasi-periodic Perturbation”, Rus. J. Nonlin. Dyn., 15:2 (2019), 187–198  mathnet  crossref  elib
    36. O. M. Kiselev, “Conditions for Phase Locking and Dephasing of Autoresonant Pumping”, Rus. J. Nonlin. Dyn., 15:3 (2019), 381–394  mathnet  crossref  mathscinet
    37. Alexey V. Ivanov, “On Transversal Connecting Orbits of Lagrangian Systems in a Nonstationary Force Field: the Newton – Kantorovich Approach”, Regul. Chaotic Dyn., 24:4 (2019), 392–417  mathnet  crossref  mathscinet
    38. Kazuyuki Yagasaki, Shogo Yamanaka, “Heteroclinic Orbits and Nonintegrability in Two-Degree-of-Freedom Hamiltonian Systems with Saddle-Centers”, SIGMA, 15 (2019), 049, 17 pp.  mathnet  crossref
    39. O. S. Kostromina, “On limit cycles, resonance and homoclinic structures in asymmetric pendulum-type equation”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 29:2 (2019), 228–244  mathnet  crossref  elib
    40. A. O. Ignatyev, “On the Existence of Homoclinic Orbits in Nonautonomous Second-Order Differential Equations”, Math. Notes, 107:3 (2020), 435–441  mathnet  crossref  crossref  mathscinet  isi  elib
    41. T. N. Dragunov, K. E. Morozov, A. D. Morozov, “O globalnoi dinamike v uravnenii Duffinga pri kvaziperiodicheskom vozmuschenii”, Zhurnal SVMO, 22:2 (2020), 164–176  mathnet  crossref
    42. A. A. Kilin, E. N. Pivovarova, “Neintegriruemost zadachi o kachenii sfericheskogo volchka po vibriruyuschei ploskosti”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 30:4 (2020), 628–644  mathnet  crossref
    43. O. S. Kostromina, “O rezonansakh pri kvaziperiodicheskikh vozmuscheniyakh sistem s dvoinym predelnym tsiklom, blizkikh k dvumernym nelineinym gamiltonovym”, Zhurnal SVMO, 23:1 (2021), 11–27  mathnet  crossref
    44. O. S. Kostromina, “On two-frequency quasi-periodic perturbations of systems close to two-dimensional Hamiltonian ones with a double limit cycle”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 31:1 (2021), 35–49  mathnet  crossref
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:1311
    Full text:673

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021